# SDR 03FDEA00348

- Difficulty date: March 25, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11
- Aircraft serial: 48551
- Aircraft time: 34,449 hours, 5,627 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC41251
- Condition: Cracked
- Location: O/B Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB FLAP TRACK FITTING IS CRACKED AT THE UP STOP MOUNT BARREL NUT   HOLE.  REPAIRED PER EA 1-5750-67543. THIS EA REMOVES THE 3D0011 BARREL   NUT ASSY. AND NAS578-8B RETAINER AND INSTALLS A ZERO CLEARANCE FIT PLUG IN PLACE OF THE REMOVED PARTS AND PROVIDES FOR REPETITIVE INSPECTIONS UNTIL REPLACED WITH A NEW PART WHEN AVAILABLE FROM BOEING..
